RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 247, Number 2, Pages 279–282 (Mi dan42833)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

On the group of rational points of three-dimensional groups

V. P. Platonov, A. S. Rapinchuk

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (551 kB)

Bibliographic databases:

UDC: 513.6
Received: 30.03.1979

Citation: V. P. Platonov, A. S. Rapinchuk, “On the group of rational points of three-dimensional groups”, Dokl. Akad. Nauk SSSR, 247:2 (1979), 279–282

Citation in format AMSBIB
\Bibitem{PlaRap79}
\by V.~P.~Platonov, A.~S.~Rapinchuk
\paper On the group of rational points of three-dimensional groups
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 247
\issue 2
\pages 279--282
\mathnet{http://mi.mathnet.ru/dan42833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0545350}
\zmath{https://zbmath.org/?q=an:0431.12012}


Linking options:
  • http://mi.mathnet.ru/eng/dan42833
  • http://mi.mathnet.ru/eng/dan/v247/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Chernousov, “On projective simplicity of certain groups of rational points over algebraic number fields”, Math. USSR-Izv., 34:2 (1990), 409–423  mathnet  crossref  mathscinet  zmath
    4. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:14
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019